RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2012, Volume 20, Number 1, Pages 50–59 (Mi timb162)  

Modular estimates in orlicz spaces and Hammerstein operator equations

P. P. Zabreiko, A. V. Lebedev

Belarusian State University

Abstract: Certain inequalities between the values of the modular and the norm in the Orlicz spaces are established. These inequalities are applied then to the theory of solvability of nonlinear integral equations of Hammerstein type.

Full text: PDF file (147 kB)
References: PDF file   HTML file
UDC: 517.982
Received: 19.03.2012
Language:

Citation: P. P. Zabreiko, A. V. Lebedev, “Modular estimates in orlicz spaces and Hammerstein operator equations”, Tr. Inst. Mat., 20:1 (2012), 50–59

Citation in format AMSBIB
\Bibitem{ZabLeb12}
\by P.~P.~Zabreiko, A.~V.~Lebedev
\paper Modular estimates in orlicz spaces and~Hammerstein operator equations
\jour Tr. Inst. Mat.
\yr 2012
\vol 20
\issue 1
\pages 50--59
\mathnet{http://mi.mathnet.ru/timb162}


Linking options:
  • http://mi.mathnet.ru/eng/timb162
  • http://mi.mathnet.ru/eng/timb/v20/i1/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:187
    Full text:121
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020